# SDR YENA2018092860365

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 60,250 hours, 21,659 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO COMP STR BILGE AREA 58-59 STR 43LH; (REF HAECO NR 440504-42556) REMOVED AND REPLACED CORRODED STRINGER SECTION IAM SRM 53-00-13-300-001 @ AFT CARGO COMP STR BILGE AREA FRAME 58-59 STR 43 LH.
